Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 3, Pages 545-548

On the surjectivity of linear transformations

Department of Mathematics, King Saud University, P O Box 2455, Riyadh 11451, Saudi Arabia

Received 11 February 1993; Revised 2 March 1993

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Damlakhi and V. Anandam, “On the surjectivity of linear transformations,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 3, pp. 545-548, 1996. doi:10.1155/S0161171296000750